# SDR 97ZZZM1235

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840CA
- Make and model: Beech 1900D
- Aircraft serial: UE38
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1145800501
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK LEFT UNDERSIDE OF WING.  CHAFED HYDRAULIC LINE.  REMOVED AND REPLACED HYDRAULIC LINE FROM FILL PORT TO HYDRAULIC PACK.
